MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 10F TL CV CATHW/ SURECUFF TISSUE INGROWTH CUFF (W/ PEEL-APART INTR); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS HICKMAN 10F TL CV CATHW/ SURECUFF TISSUE INGROWTH CUFF (W/ PEEL-APART INTR); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 0606564
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not yet returned.
 
Event or Problem Description
It was reported by the sales rep that the facility had a device that during the flushing protocol, after receiving cryotherapy , the catheter was flushed with a 10 ml syringe and the white port popped on the nurse.The catheter was then exchanged with a different lot # and the procedure was completed without a problem.

Brand Name
HICKMAN 10F TL CV CATHW/ SURECUFF TISSUE INGROWTH CUFF (W/ PEEL-APART INTR)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6788658
Report Number3006260740-2017-01296
Device Sequence Number1339099
Product Code LJS
UDI-Device Identifier00801741052026
UDI-Public(01)00801741052026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0606564
Device Catalogue Number0606564
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1